# SDR DHL9774009C

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Engine: Pwa JT8D7B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tail Pipe
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 ENGINE EXHAUST PIPE ACCOUSTIC LINER HAS APPROX 18 INCH CRACK AT 12 O'CLOCK.  WELDED CRACK PER AVIATION EQUIPMENT OHM 727-23-5.
